MathSciNet Relay Station
MathSciNet bibliographic data
MR957062 30D55 (46E99)
Kerman, Ron; Sawyer, Eric Carleson measures and multipliers of Dirichlet-type spaces. Trans. Amer. Math. Soc. 309 (1988), no. 1, 87–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement